Write a review

Bad Results - Romania, RO

After 9 days from having the injection to correct...

After 9 days from having the injection to correct my dark circles, it just looks unnatural. The lines that I had are now protuberant and I am just "lucky" I wear glasses so I can go to work without scarring people, at least I think it's not so noticeable. I hope the effect will fade away soon and I cannot wait the day to look a little bit better.

Was this review helpful?

Comments (3)

Oh no :( I'm so sorry to hear you don't like the way it turned out. Do you think too much product was injected, or just that it didn't react well in your body?

  • Reply
I think that too much product was injected and also, most probably, it was with higher density which is not suitable for under the eyes....I started to try neutralize it with baking soda about 3 days ago and it looks better. The protuberant lines are not so visible and the product started to spread and also absorb a little bit. I decided to give it a break for 1-2 days to see how it settles and then use more baking soda, if necessary (trying not to put it in or near my eyes) :)
  • Reply

I haven't heard of using baking soda to help with injectables. How are you using it, and where did you get the idea?

  • Reply